CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Covering Triangles in Edge-Weighted Graphs 期刊论文
THEORY OF COMPUTING SYSTEMS, 2018, 卷号: 62, 期号: 6, 页码: 1525-1552
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong;  Tang, Zhongzheng
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Triangle cover  Triangle packing  Linear 3-uniform hypergraphs  Combinatorial algorithms  
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
On judicious partitions of uniform hypergraphs 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES A, 2016, 卷号: 141, 页码: 16-32
Authors:  Hou, Jianfeng;  Wu, Shufei;  Yan, Guiying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Uniform hypergraph  Judicious partition  Azuma-Hoeffding inequality  
The upper bound of essential cyclomatic numbers of hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 254, 期号: 1-3, 页码: 555-564
Authors:  Wang, JF;  Li, HZ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
hypergraph  cyclomatic number  
Counting acyclic hypergraphs 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 2, 页码: 220-224
Authors:  Wang, JF;  Li, HZ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
acyclic hypergraph  enumeration of acyclic hypergraphs